Foto del docente

Roberto Dieci

Professor

Department of Mathematics

Academic discipline: SECS-S/06 Mathematical Methods of Economics, Finance and Actuarial Sciences

Publications

vai alle Pubblicazioni

Publications prior to 2004

Recently accepted papers (in press)

DIECI R., WESTERHOFF F. (2012). A simple model of a speculative housing market. JOURNAL OF EVOLUTIONARY ECONOMICS, in press

CHIARELLA C., DIECI R., HE X.-Z. (2012). Time-Varying Beta: A Boundedly Rational Equilibrium Approach. JOURNAL OF EVOLUTIONARY ECONOMICS, in press

DIECI R., WESTERHOFF F. (2012). Modeling House Price Dynamics with Heterogeneous Speculators. In: BISCHI G.I., CHIARELLA C., SUSHKO I. (Eds.)
Global Analysis of Dynamic Models in Economics and Finance. BERLIN: Springer-Verlag, in press


Working papers

DIECI R., WESTERHOFF, F. (2011). On the inherent instability of international financial markets: natural nonlinear interactions between stock and foreign exchange markets. BERG Working Paper Series on Government and Growth, n. 79, University of Bamberg.

DE GRAUWE P., DIECI R., GRIMALDI M. (2005). Fundamental and non-fundamental equilibria in the foreign exchange market: a behavioural finance framework. CESIFO WORKING PAPERS, vol. 1431.


Earlier publications (2000-2004)

DIECI R., BISCHI G.I., GARDINI L. (2003). Routes to complexity in a macroeconomic model described by a noninvertible triangular map. CUBO, vol. 5, 367-396. 

 CHIARELLA C., DIECI R., GARDINI L. (2002). Speculative behaviour and complex asset price dynamics: a global analysis. JOURNAL OF ECONOMIC BEHAVIOR & ORGANIZATION, vol. 49, 173-197. 

 BISCHI G.I., DIECI R., GARDINI L. (2001). Multistability and role of noninvertibility in a business cycle model. CENTRAL EUROPEAN JOURNAL OF OPERATIONS RESEARCH, vol. 9, 71-96. 

 BISCHI G.I., DIECI R., RODANO G., SALTARI E. (2001). Multiple attractors and global bifurcations in a Kaldor-type business cycle model. JOURNAL OF EVOLUTIONARY ECONOMICS, vol. 11, 527-554. 

 CHIARELLA C., DIECI R., GARDINI L. (2001). Asset price dynamics in a financial market with fundamentalists and chartists. DISCRETE DYNAMICS IN NATURE AND SOCIETY, vol. 6, 69-99. 

 DIECI R. (2001). Critical curves and bifurcation of absorbing areas in a financial model. NONLINEAR ANALYSIS, vol. 47, 5265-5276. 

 DIECI R., BISCHI G.I., GARDINI L. (2001). From bi-stability to chaotic oscillations in a macroeconomic model. CHAOS, SOLITONS AND FRACTALS, vol. 12, 805-822.

 GALEOTTI M., DIECI R. (2000). A model of optimal financing decisions in a stochastic framework. JOURNAL OF STATISTICS & MANAGEMENT SYSTEMS, vol. 3, 43-66